# SDR HNAA2009051300152

- Difficulty date: May 2, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 45,284 hours, 50,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Part time: 45,284 hours, 50,703 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT IS INOPERATIVE LOCATED AT SEAT 7 DF.  REMOVED AND REPLACED LIGHT BULB.
